# SDR DL72S981511

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERWING AFT EMERGENCY LIGHT ASSY BULB BLINKS INTERMITTENTLY.  REPLACED BATTERY PACK.  OPS CKS NORMAL.
